# SDR CALA0000024

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nlg
- Condition: Failed
- Location: Nose
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR DID NOT EXTEND WHEN GEAR WAS EXTENDED FOR LANDING AT EWR.  THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE. THE NOSE GEAR WAS EXTENDED USING THE MANUAL GEAR EXTENSION HANDLE AND THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  PSEU SHOWED NOSE LOCKED FAULT A PLUS B 32-61003 AND 32-61010.  PERFORMED FIM TASK 32-30, TASK 812, PAGES 230-231.  OBSERVED CORRECT NOSE GEAR INDICATION.  THE GEAR WAS LUBRICATED AS A PRECAUTIONARY MEASURE.  WIRES, SENSORS, LINKS, AND SPRINGS WERE INSPECTED WITH NO DEFECTS NOTED.  PERFORMED PSEU BITE P ER MM 32-09-10 WITH NO DEFECTS NOTED.
